| Model Number |
30893-07 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, no additional patient information provided.
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the tubing leaks from the distal end where the port is connected.This is a recurring problem across multiple lots.The problem cannot be detected until the line is in the patient and m use.Discussed with staff m central distribution for this facility system.They are seeing this problem at multiple facilities and m multiple lots.The manufacturer has been notified and product has been returned.Multiple reports are being sent to the manufacturer about this problem." an incomplete date of event of (b)(6) 2019 was provided.It was reported that there was no harm caused to the clinician as a result of this event.Although requested, no patient details provided.
Event or Problem Description